# SDR 0101871155

- Difficulty date: May 16, 2001
- Submitted: May 24, 2001
- Operation: Air carrier
- Aircraft: N155US
- Make and model: Doug DC-10-40
- Aircraft serial: 46764
- Aircraft time: 74,610 hours, 29,863 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Harness
- Condition: Burned
- Location: Oven
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT OF MSP, CABIN CREW REPORTED SMOKE AND ODOR IN MID CABIN.  FOLLOWED COM PROCEDURE WITH NO NOTICEABLE CHANGE IN CONDITION.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE DRAINED GEARBOX AND RESERVICED.  CHANGED SOCKS AND BURNED OUT PACKS.  FOUND OVEN HARNESS BURNED.  REPLACED HARNESS AND OVEN.  RAN ENGINE WITH PACKS ON.  OPERATIONAL CHECK GOOD.
